Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34595

  • Page / 1384

Selection :

  • and

Resurrecting the asymptotics of linear recurrencesWIMP, J; ZEILBERGER, D.Journal of mathematical analysis and applications. 1985, Vol 111, Num 1, pp 162-176, issn 0022-247XArticle

A direct proof of the functional Santaló inequalityLEHEC, Joseph.Comptes rendus. Mathématique. 2009, Vol 347, Num 1-2, pp 55-58, issn 1631-073X, 4 p.Article

On a theorem by Florek and Slater on recurrence properties of circle mapsLOHÖFER, G; MAYER, D.Publications of the Research Institute for Mathematical Sciences. Series A. 1990, Vol 26, Num 2, pp 335-357, issn 0034-5318, 23 p.Article

Some recurrences for sums of powers of binomial coefficientsPERLSTADT, M. A.Journal of number theory (Print). 1987, Vol 27, Num 3, pp 304-309, issn 0022-314XArticle

Suites récurrentes linéaires: terme général et idempotents = Linear recurrence sequences: General term and idempotentsAIT MOKHTAR, Ahmed.Comptes rendus. Mathématique. 2012, Vol 350, Num 7-8, pp 339-342, issn 1631-073X, 4 p.Article

Recursive computational algorithm for the generalized block-pulse operational matrixCHI-HSU WANG; MARLEAU, R. S.International Journal of Control. 1987, Vol 45, Num 1, pp 195-201, issn 0020-7179Article

Note sur la continuité de la projection dans les facteurs de Host-Kra = Note on the continuity of the projection in the Host―Kra factorsBERTAZZON, Jean-François.Comptes rendus. Mathématique. 2012, Vol 350, Num 13-14, pp 699-702, issn 1631-073X, 4 p.Article

One-step recurrent terms in λ-β calculusSEKIMOTO, S; HIROKAWA, S.Theoretical computer science. 1988, Vol 56, Num 2, pp 223-231, issn 0304-3975Article

Signs of terms in a combinatorial recursionTANNY, S. M; ZUCKER, M.SIAM journal on algebraic and discrete methods. 1983, Vol 4, Num 4, pp 437-441, issn 0196-5212Article

An iterative recurrence formulaFINE, N. J.Journal of mathematical analysis and applications. 1986, Vol 113, Num 1, pp 185-187, issn 0022-247XArticle


Recurrence relations based on minimization and maximizationKAPOOR, S; REINGOLD, E. M.Journal of mathematical analysis and applications. 1985, Vol 109, Num 2, pp 591-604, issn 0022-247XArticle

Aitken-Steffensen acceleration and a new addition formula for Fibonacci numbersARAI, M; OKAMOTO, K; KAMETAKA, Y et al.Proceedings of the Japan Academy. Series A Mathematical sciences. 1986, Vol 62, Num 1, pp 5-7, issn 0386-2194Article

Les polynômes semi-classiques de classe zéro et de classe un = Semiclassical polynomials of class 0 and 1BACHENE, Messaoud.1985, 106 fThesis

A study of the recursion yn+1=yn+τynmSANZ-SERNA, J. M; VERWER, J. G.Journal of mathematical analysis and applications. 1986, Vol 116, Num 2, pp 456-464, issn 0022-247XArticle

On the distribution in a graph processHANDA, B. R; MOHANTY, S. G.Discrete mathematics. 1984, Vol 50, Num 2-3, pp 319-322, issn 0012-365XArticle

Character sums and nonlinear recurrence sequencesBLACKBURN, Simon R; SHPARLINSKI, Igor E.Discrete mathematics. 2006, Vol 306, Num 12, pp 1126-1131, issn 0012-365X, 6 p.Article

A COMBINATORIAL FORMULA FOR NONSYMMETRIC MACDONALD POLYNOMIALSHAGLUND, J; HAIMAN, M; LOEHR, N et al.American journal of mathematics (Print). 2008, Vol 130, Num 2, pp 359-383, issn 0002-9327, 25 p.Article

Recurrence in infinite wordsCASSAIGNE, Julien.Lecture notes in computer science. 2001, pp 1-11, issn 0302-9743, isbn 3-540-41695-1Conference Paper

ON A RECURRENCE OF STECK.BRETH M.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 4; PP. 823-825; BIBL. 3 REF.Article

The primality of R1031WILLIAMS, H. C; DUBNER, H.Mathematics of computation. 1986, Vol 47, Num 176, pp 703-711, issn 0025-5718Article

A general umbral calculus in infinitely many variablesBARNABEI, M; BRINI, A; NICOLETTI, G et al.Advances in mathematics (New York, NY. 1965). 1983, Vol 50, Num 1, pp 49-93, issn 0001-8708Article

Enumeration of bilaterally symmetric 3-noncrossing partitionsGUOCE XIN; ZHANG, Terence Y. J.Discrete mathematics. 2009, Vol 309, Num 8, pp 2497-2509, issn 0012-365X, 13 p.Article

LOCALLY CATENATIVE SEQUENCES AND TURTLE GRAPHICSKARHUMÄKI, Juhani; PUZYNINA, Svetlana.Informatique théorique et applications (Imprimé). 2011, Vol 45, Num 3, pp 311-330, issn 0988-3754, 20 p.Article

Recurrence time and range for a generalized random walkWESTMAN, J. J.Journal of mathematical analysis and applications. 1984, Vol 98, Num 2, pp 400-407, issn 0022-247XArticle

  • Page / 1384